# SDR DXTA2022012455610

- Difficulty date: January 22, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N450QS
- Make and model: Gulstm GIV
- Aircraft serial: 4046
- Aircraft time: 11,196 hours, 5,594 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TAY6118C
- Part serial: 85062
- Condition: Damaged
- Location: Rt
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE ENGINE HARDWARE: ON DESCENT THE RIGHT ENGINE MOMENTARILY LOST POWER, SHUTTERED, AND THE IGNITER CAME ON. THE PROBLEM MAY HAVE OCCURRED EARLIER DURING CLIMB OUT BUT WAS MISSED   DIAGNOSED AS TURBULENCE. BUT THE IGNITER DID COME ON TWICE DURING THE FLIGHT WITH A SHUTTER IN THE RIGHT ENGINE. ALL INDICATIONS DURING THE OCCURRENCE WHERE NORMAL. I.E. OIL PRESSURE, TEMP, ETC. AND NO CMC FAULT NOTED. WE DID PUSH THE EVENT BUTTON AFTER THE OCCURRENCE. // SIGNOFF // PERFORMED BORESCOPE OF STAGE 7 HP COMPRESSOR IN REF WITH THE G450 AMM, CH. 72-00-00 AND FOUND MISSING BLADE WITH CORRESPONDING DOMESTIC FOD DAMAGE.  ENGINE REPLACEMENT PERFORMED BY ROLLS ROYCE ON WING CARE ON WORK ORDER#: 0.001438328-124 (ENGINE OFF PN: TAY611-8C SN: 85062) (ENGINE ON PN: TAY611-8C SN: 85020
